I just started on lipitor a few days ago and I have noticed I'm very emotional since then. Is this one of the side effects?
22 Jan 2011
Yes, depression can be a side effect of Lipitor. Please see your doctor if symptoms persist.
22 Jan 2011
from the effects that I have seem the most they have been problems with the legs etc and sometimes with tingling in the hands, they do multiple tests to make sure things are where they should be but as always if this is new I would allow the doctor to know and then he can evaluate you and then make sure that things are like they should be and of course it might be something that is new but please just be safe and better safe than sorry please do take care I wish I could give you an answer and then it help right now but your doctor knows you and this may not be anything to do with this medication I wish you the best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed Lipitor by my physician. But I heard that Simvastatin (Zocor) has less of a negative effect on the body than Lipitor. Is it true?
7 answers • 13 Aug 2009
Constant constipation and muscle weakness. Never had high cholesterol. Was put on drug after blocked artery in abdominal aorta
2 answers • 10 Sep 2012
My cholesterol was high a year ago, and I started taking Lipitor. The cholesterol is now fine now, but the triglicerides are high. I have been taking ...
1 answer • 3 May 2014
... not taking it regularly,but on alternate day,checking lipid profile on every two months,which is always with in safe range.My question, Is it ok ...
0 answers • 11 Dec 2014